# SDR SWAA2022041986134

- Difficulty date: March 20, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 60,007 hours, 35,725 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE INTERCOSTAL LOCATED BETWEEN BS312 AND BS328 RBL10 WL208.1 AT FWD GALLEY AREA 2022-148041 / [01] REPLACED NEW INTERCOSTAL LOC. BETWEEN BS312 AND BS328 RBL10 WL208.1 AT FWD GALLEY AREA IAW B737-700 DWG 141A5400 SHEET 10 REV; - ;SRM 51-40-02 AND SRM 51-10-02 ITEM 9; SEE INDIVIDUAL SIGN-OFF BELOW.;[02] TASK CARD COMPLETED  RII  SEE INDIVIDUAL SIGN OFFS BELOW
